Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Convulsions, taking antiseizure drugs. MRS shows gliotic lesions. History of grade 11 tumor. What does this mean?

Hallo! my brother was operated on to remove grade 11 tumor last year, then went through several sessions of raiotherapy. lately started experiensing severe convulsions every 2 weeks, the last one was Fri last week where he had three in hourly intervals despite being on antiseizure drugs. MRS showing gliotic lesions.What does this mean?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi, welcome to HCM.
Main cause for convulsion is gliotic area in brain. It means area which is damaged due to old pathology and it is now being shrunken in size. It leave multiple signals to brain cells, which are not cordinated . It causes seizures. It may be due to radiotheraphy.
Also if there is residual tumor left then it may also cause convulsions. You need to consult operating surgeons and take proper advise for the same.
Thanking you.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor